Asked by tujiie2647015800 on December 24, 2015
IAW on December 25, 2015 at 9:47 am
To my knowledge, no one has asked or discussed anything regarding what I will call a rash at this point. Did you feel very tired and sleepy taking the 2000iu or is this a new symptom? Do you take any magnesium supplements? It seems to me that the progesterone cream started the “rash” but it got worse taking the increased amount of Vitamin D? Did you stop using the cream?Answered by IAW on December 25, 2015 at 9:47 am
tujiie2647015800 on December 25, 2015 at 11:13 am
Hi IAW, I started taking 2,000 IU of Vit D 2 years ago, and I developed the peeling skin just recently, I think it was early November. I also have been using magnesium oil for about a year. I started using progesterone cram in mid September in small dose, and increased the dose sometime in October. I developed the rash only on my trunk and upper arms, although I also use the progesterone cream on my under arms, legs and neck. So I do not think it is a skin allergy to the ingredients of the cream. I kept using the cram and the peeling skin automatically subsided, and then after increasing the Vit D dose in late November, I experienced the second out break of the rash. I kept using the cream and 5,000 IU of Vit D and the rash seems to be automatically subsiding now.
I have been feeling tired since several years ago from time to time, possibly due to pre-menopausal. It keeps coming and going, but I especially felt tired a couple of days ago, while my peeling skin/rash was significant.Answered by tujiie2647015800 on December 25, 2015 at 11:13 am
IAW on December 25, 2015 at 1:57 pm
Have you ever had your Vitamin D levels checked? We do promote taking 5000iu a day to be healthy and a blood level of 50ng/ml minimum.
I would hope that you are not allergic to the Vitamin D but I guess if the rash goes away then it will be OK. I would say that your tiredness is probably coming from not having enough Vitamin D but if it does not subside on the 5000iu then you either need more or something else is causing it.Answered by IAW on December 25, 2015 at 1:57 pm
tujiie2647015800 on December 25, 2015 at 2:17 pm
In my annual exam 2 years ago, the Vitamin D level was as low as 20ng/mL, and that is why my PCP recommended me to take 2,000 IU a day. In addition, I started using Sperti Vitamin D Lamp. A year ago, it increased to 31ng/mL, and my PCP said that was “within the normal range”. So, I maintained the same dose, until I became aware that I might be experiencing “estrogen dominance” after the saliva hormone test in this September. I will see my PCP next Monday and also will do a blood work. Maybe I am experiencing a detox reaction, from addition of progesterone and Vitamin D?Answered by tujiie2647015800 on December 25, 2015 at 2:17 pm
IAW on December 25, 2015 at 4:43 pm
Although 30ng/ml is in range, we promote 50ng/ml to be healthy. To many studies show that cancers and diseases start with levels at 30 and lower.
If you have not already please read http://www.vitamindcouncil.org/about-vitamin-d/vitamin-d-and-other-vitamins-and-minerals/.
I also wandered if it might be what you called a “detox reaction”.Answered by IAW on December 25, 2015 at 4:43 pm
tujiie2647015800 on December 28, 2015 at 9:20 pm
Today, I saw my doctor (general practice) and show her my peeling skin. She said it looks like some fungal infection and prescribed me anti-fungal cream (though I have not picked up the prescription yet). She is not a dermatologist, and she just looked at my skin, without any further exam such as biopsy. I don’t know if it is a good idea to treat it with anti-fungal cream. About a couple of years ago when I started low-carb diet, I developed red spots (not peeling skin though) in the same area. I am suspecting this as a candida die-off symptom.Answered by tujiie2647015800 on December 28, 2015 at 9:20 pm